# SDR SWAA2021122748514

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS727 LBL54 BULKHEAD STIFFENER IS CRACKED AT WL216 ; BS727 LBL54 LKHEAD STIFFENER IS CRACKED AT WL216 / [01] REMOVED BULKHEAD STIFFENER AT BS 727 LBL54 WL216 IAW SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW ACB BULKHEAD STIFFENER BS 727 LBL 54 IAW SRM 51-40-05-0G-0 AND DWG # 144A2613 OK TO INSTALL; [03] VERIFIED IT IS OK TO INSTALL NEW ACB BULKHEAD STIFFENER AT BS 727; LBL 54 IAW AMM 05-41-01.; [04] INSTALLED NEW ACB BULKHEAD STIFFENER AT BS 727; LBL 54 IAW SRM 51-40-02-0G-0 AND DWG 144A2600; [05] VERIFIED CORRECTIVE ACTION 4; [06] ALL ITEMS ARE COMPLETE; [07] VERIFIED STEP 6 - ALL ITEMS COMPLETE.; [08] VERIFIED ALL WORK COMPLETE THIS TASK
